# SDR SWAA2022031677292

- Difficulty date: February 24, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR STIFFENER FOUND CRACKED P/N 143A6124-1 / [01] REMOVED STIFFENER IAW B737 SRM 51-40-02-0G-0;[02] VERIFIED ROBED CARGO DOOR STIFFENER AS 143A6124-1 ROBED FROM A/C 8680 FWD CARGO DOOR ON N/R TTG8Q00B4L5E PER CUSTOMER REQUEST;[03] VERIFIED STEP 2 AND OK TO INSTALL;[04] INSTALLED ROBED STIFFENER WET WITH P/S 870 B-2 ON ALL FAYING SURFACES WITH PERMANENT FASTENERS. SEALANT MIXED ON 03MAR22 AT 9:30 SQUEEZE OUT 03MAR22 AT15:30 FINAL CURE ON 04MAR22 AT 9:30  I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 143A6110 REV:-;[05] VERIFIED STEP 4;[06] CICED STIFFENER I.A.W MM51-21-91-620-802;[07] VERIFIED ITEM 6;[08] APPLIED EXTERIOR PAINT TO REPAIR AREA I.A.W MM51-21-73-370-801;[09] VERIFIED STEP 8;[10] AUDIT CW
